# SDR Q2SA20180303390

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,961 hours, 29,241 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 693735241
- Part serial: D02105
- Condition: Arced
- Location: Overhead Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SPARKS FROM OVERHEAD PANEL DURING ROLL-OUT.  FOUND ARCING BEHIND DOOR INDICATION PANEL. FOUND DAMAGED WIRING AT D642 AND D1406 D482.   REPAIRED THE WIRING IAW WPM 20-10-13.  DOOR WARNING SYSTEM OPS NORMAL IAW MM 52-71-00, HYD SYSTEM OPS NORMAL IAW MM 29-15-00.  NO FUTHER DEFECTS NOTED.  REMOVED AND REPLACED DOOR WARNING AND ANNUCIATOR PANEL IAW MM 52-71-00, OPS NORMAL, NO DEFECTS.  AIRCRAFT GROUNDED.
